# SDR USAA2013032500008

- Difficulty date: March 23, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 59,755 hours, 41,079 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Not Seated
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FORWARD EMERGENCY FLASHLIGHT INOPERATIVE.  MAINTENANCE RESET BATTERY PACK.  OPS CHECK GOOD.
